Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
Question: Some thoughts of what is happening
|Steve L - Wed Jul 06, 2005 7:58 pm||
I have had the sides of my thighs go numb countless times during day and night for the last year.. Now I find my sides of my hands and the last two small fingers contstantly going numb often and for long times. I have seen neurologist one time and had an emg tet.. Everything is fine. This numbnes is in all extrmeities. This numbness can be set off as easily as carrying my laptop in its carrying case for less than a minute. also just leaning on the under side of my forearm can set this off. No one can even give me an idea what is going on. Please someone give me some thoughts I can bring back to the doctor so we can find out what is going on.. It is getting worse in the last 2 months.
|Shannon Morgan, CMA - Thu Jul 07, 2005 10:13 am||
Do you have chronic neck, shoulder or back pain? If so, this can frequently happen, because the nerves to the extremities come from the neck for the arms, and the back for the legs. If you are fairly young, this can be due to stress because the neck, shoulders and back are the centers that tighten up with stress and anxiety.
If you are middle aged or older, it can be either stress or osteoarthritis. Antiinflammatories will relieve this, ask your doctor about taking them, but they are not recommended if you have a history of stomach ulcers or other intestinal disorders.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.